# SDR DXTA2023021580500

- Difficulty date: February 14, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N630QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0179
- Aircraft time: 3,930 hours, 2,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: WITH THE EMER LIGHT SWITCH IN THE OFF POSITION, THE EXIT LIGHT AND THE TWO EXITS SIGNS AROUND THE MAIN CABIN DOOR, AS WELL AS THE LIGHT UNDER SEAT 10 ARE STILL ILLUMINATED.// SIGNOFF// ARRIVED AT AIRCRAFT AND CONFIRMED DISCREPANCY, GAINED ACCESS TO AND RESET NO.1 EMERGENCY LIGHTING G-SWITCH IN CENTER PEDESTAL. LIGHTS EXTINGUISHED. PERFORMED TOP CHARGE OF EMERGENCY LIGHTING BATTERY'S AND VERIFIED BATTERY DISCHARGE TIME. PERFORMED ADDITIONAL EMERGENCY LIGHTING BATTERY PACK TOP CHARGE. OPS CHECK GOOD . ALL ACCESS CLOSED, WORK PERRORMED IAW CE680A AMM 33-50-00
